# SDR USAA040154

- Difficulty date: April 23, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5348015900500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND PLATE ASSEMBLY CORRODED 1 INCH BY 1.4 INCH BY .025 INCH, FRAME 69, -Y1732, -Z240.  REMOVED AND REPLACED PLATE ASSEMBLY PER SRM 53-02-00, 51-77-10, 51-11-00, 51-72-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.(M)
